Evaluating the reliability of a stochastic distribution network in terms of minimal cuts

Yi Feng Niu, Zi You Gao, Hing Keung William Lam

Research output: Journal article publicationJournal articleAcademic researchpeer-review

18 Citations (Scopus)

Abstract

To improve the efficiency of solving d-minimal cuts, a novel technique is developed to determine the minimal capacities of arcs. Also, two new judging criteria are proposed to detect duplicate d-minimal cuts. Both theoretical and computational results indicate that our algorithm outperforms the existing methods. Furthermore, a real case study is provided to illustrate the application of the algorithm.
Original languageEnglish
Pages (from-to)75-97
Number of pages23
JournalTransportation Research Part E: Logistics and Transportation Review
Volume100
DOIs
Publication statusPublished - 1 Apr 2017

Keywords

  • D-minimal cut
  • Minimal cut
  • Reliability
  • Stochastic distribution network

ASJC Scopus subject areas

  • Business and International Management
  • Civil and Structural Engineering
  • Transportation

Cite this